# SDR IPXA2021032967416

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 86,978 hours, 18,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: #3 Pack Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFUSELAGE CRACKED NEAR #3 PACK DOOR AT UPPER AFT CORNERREPAIRED IAW UPS EO MD11-5330-79787-A
